Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Short proof of Sobczyk's theorem


Author: William A. Veech
Journal: Proc. Amer. Math. Soc. 28 (1971), 627-628
MSC: Primary 46.10
MathSciNet review: 0275122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof is given of Sobczyk's Theorem, which asserts that $ {c_0}$ is complemented in any separable Banach space which contains it (isomorphically) as a closed subspace.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0275122-0
PII: S 0002-9939(1971)0275122-0
Keywords: Separable Banach space, projection, weakly compactly generated Banach space
Article copyright: © Copyright 1971 American Mathematical Society